# SDR SIMA20141124004

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,894 hours, 23,759 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AFTER EXITING ICING CONDITION E2 ANTI-ICE FAIL WITH VLV IN OPEN POS, SHOULD HAVE CLOSED.  RESET IAW AOM VOL 1 PROC TESTED ANTI-ICE IN ALL E2 ANTI-ICE FAIL MSG.  VLV WOULD NOT OPEN.  LATER IN FLT E2 ANTI-ICE VLV OPENED UNCOMMANDED WITH ELECTOR IN AUTO, NOT IN ICING COND, STAYED ON 10 MIN THEN CLOSED.  DEFERRED IAW MEL 30-11 M PROCEDURES COMPLIED WITH.  FOUND E2 EXTERNAL INDICATING HARNESS CHAFED.  R & R E2 EXTERNAL INDICATING HARNESS IAW AMM 71-51-01.  OPERATIONS CHECKED GOOD IAW RR MM 72-00-00-710-001.  OPERATIONS CHECK E2 ANTI-ICE VLV GOOD IAW AMM 30-00-00-700-802.  OPERATIONS CHECK E2 ANTI-ICE TRANSDUCER GOOD IAW AMM 30-21-00.  PRESS TRANSDUCER PN APS51500 & SN 8176-3-177.
